Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 191, NWS Jackson, MS

June 10, 2015Claiborne County, Jefferson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 10, 2015, 7:09 PM CDT for Claiborne County, Jefferson County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2015, 7:09 PM CDT (00:09 UTC)
Expired
Jun 10, 2015, 7:30 PM CDT
In force
21 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Claiborne County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WUUS54 KJAN 110009
SVRJAN
MSC021-063-110100-
/O.NEW.KJAN.SV.W.0191.150611T0009Z-150611T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHWESTERN MISSISSIPPI...
  SOUTHEASTERN CLAIBORNE COUNTY IN SOUTHWESTERN MISSISSIPPI...

* UNTIL 800 PM CDT

* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RED LICK...
  OR 31 MILES WEST OF HAZLEHURST...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PATTISON AND PEYTON AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3170 9083 3174 9101 3196 9100 3188 9073
TIME...MOT...LOC 0008Z 196DEG 3KT 3180 9092 

HAIL...1.25IN
WIND...60MPH
 
$$

DB
1 follow-up statement
260 
WWUS54 KJAN 110030
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT WED JUN 10 2015

MSC021-063-110040-
/O.CAN.KJAN.SV.W.0191.000000T0000Z-150611T0100Z/
JEFFERSON MS-CLAIBORNE MS-
730 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
SOUTHEASTERN CLAIBORNE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3170 9083 3174 9101 3196 9100 3188 9073
TIME...MOT...LOC 0026Z 196DEG 3KT 3182 9091 

$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:41 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 10, 3:41 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT WED JUN 10 2015

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH SATURDAY)...AFTERNOON SATELLITE SHOWS
SCT CU FIELD ACROSS AREA WITH WIDELY SCATTERED STORMS DEVELOPING IN
SEVERAL SPOTS. CONVECTION SHOULD GRADUALLY CONTINUE TO DEVELOP
THROUGH AFTERNOON PARTICULARLY OVER SOUTH AND EAST WHERE INFLUENCE OF
MID/UPPER SHEAR ZONE EXISTS. TEMPS HAVE RISEN TO AROUND 90F...AND
SPC MESOANALYSIS SHOWS STRONGEST INSTABILITY OVER WRN AREAS AGAIN
THIS AFTERNOON WHERE SBCAPE VALUES ARE NEAR 4000 J/KG. COULD BE A
FEW PULSE SEVERE STORMS PRIMARILY IN THIS AREA THROUGH LATE
AFTERNOON...BUT AS MENTIONED THIS MORNING DOES NOT APPEAR TO WARRANT
MENTION IN HWO. ONLY SUBTLE CHANGES EXPECTED IN OVERALL PATTERN
THROUGH THURSDAY NIGHT AS WEAK MID/UPPER LEVEL LOW DROPS SW INTO NW
GULF AND STRONGER MID LEVEL SYSTEM DROPS INTO SOUTHERN PLAINS...
RESULTING IN DEEPER MOISTURE GRADUALLY INCREASING ACROSS OUR AREA.
THIS WILL RESULT IN SLIGHTLY HIGHER POPS ON THU WITH POPS TRENDING
HIGHER IN THE SE AREAS.

FRIDAY INTO SATURDAY WILL SEE PATTERN CONTINUE TO EVOLVE...WITH
LOW/MID LEVEL BERMUDA HIGH STRENGTHENING NEAR SE CONUS COAST. THIS
WILL RESULT IN INCREASING LOW/MID LEVEL SOUTHERLY FLOW ACROSS OUR
AREA...WHICH WILL ENABLE ANOMALOUSLY HIGH TROPICAL MOISTURE OVER
SOUTHERN GULF OF MEXICO TO BE PULLED NORTH INTO OUR AREA. AXIS OF
GREATEST MOISTURE AND MOISTURE TRANSPORT WILL BE FOCUSED IN WESTERN
AREAS...WHERE BY SAT AFTERNOON GFS/EC SHOW PW VALUES REACHING NEAR
2.25 INCHES...WHICH WOULD BE NEAR DAILY MAX FOR MID JUNE. DISTURBANCES
ROTATING AROUND THE PERIPHERY OF THE HIGH TO OUR EAST WILL RESULT IN
WAVES OF SHRA/TSRA DEVELOPMENT IN THIS ENVIRONMENT. EVEN THOUGH FLOW
WILL BE INCREASING IT WILL GENERALLY BE UNIDIRECTIONAL AND SIMILAR IN
STRENGTH...MEANING THAT CORFIDI VECTOR MAGNITUDES WILL BE SMALL...
GENERALLY AOB 15 KT. HENCE COULD BE SLOW MOVING...TRAINING AND
EFFICIENT SHRA/TSRA WITH SOME FLOODING ISSUES...AGAIN MAINLY IN WEST
WHERE ANTECEDENT CONDITIONS ARE ALSO MORE CONCERNING FOR FLOOD
ISSUES. WILL ALSO NEED TO MONITOR POTENTIAL FOR SOME GUSTY STORMS AS
850 MB FLOW IS FORECAST TO INCREASE TO 30-40 KT AT TIMES WHICH COULD
RESULT IN GUSTS DUE TO MOMENTUM TRANSPORT EVEN WITH WEAKER
INSTABILITY AND LAPSE RATES.

AS FAR AS TEMPERATURES...GENERALLY SEASONAL TEMPS EXPECTED AND BC MOS
BLEND SEEMS FINE.

LONG TERM (SUNDAY THROUGH WEDNESDAY)...PATTERN OF FRIDAY/SATURDAY
WILL GENERALLY CONTINUE INTO SUNDAY WITH LITTLE CHANGE. EXPECT HIGH
POPS WITH GREATEST POPS AND THREAT FOR HEAVIER QPF IN WESTERN AREAS.
NEXT EVOLUTION IN THE PATTERN COMES DURING THE EARLY TO MIDDLE PART
OF NEXT WEEK AS BERMUDA HIGH STRENGTHENS EVEN FURTHER AND BUILDS MORE
TO THE W INTO ARKLAMISS. THIS WILL RESULT IN BETTER MOISTURE BEING
SHUNTED MORE TO OUR WEST...HENCE AN ASSOCIATED LOWERING OF POPS WITH
CONVECTION BECOMING MORE TYPICALLY DIURNAL IN NATURE. LOW LEVEL TEMPS
WILL ALSO CONTINUE TO WARM...WITH 925 AND 850 MB TEMPS IN MODELS
SUPPORTING MID 90S IN MANY AREAS BY THE MIDDLE OF NEXT WEEK. CURRENT
MAX TEMP GUIDANCE FROM MODELS IS NOT QUITE THIS WARM...BUT BUMPED UP
MAXES A DEG OR TWO TUE/WED...ESPECIALLY IN THE EAST WHERE RAINFALL
HAS BEEN BELOW NORMAL OVER THE LAST SEVERAL WEEKS THUS POSSIBLY
SUPPORTING GREATER DIURNAL RANGES. LOW LEVEL TEMPS SHOULD ALSO BE
WARMEST THIS AREA ALONG WITH LEAST CHANCE FOR RAINFALL CLOSER TO MID
LEVEL HIGH. /AEG/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR NEARLY ALL OF THIS TAF
PERIOD. FOR THE REST OF THE AFTERNOON THERE WILL BE SOME ISO/SCT
CONVECTION OCCURRING AND WILL HAVE TO AMD SITES WHERE ACTIVITY GETS
CLOSE TO. OVERNIGHT LOOK FOR A SITE OR TWO TO SEE A BRIEF PERIOD OF
MVFR VIS WITH HBG HAVING SOME POTENTIAL FOR AN MVFR CEILING BY 11Z.
/CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  89  70  86 /  21  33  27  55
MERIDIAN      68  87  69  87 /  27  37  29  53
VICKSBURG     70  90  70  87 /  17  27  23  54
HATTIESBURG   70  90  69  87 /  33  47  34  57
NATCHEZ       70  88  69  86 /  24  33  20  56
GREENVILLE    72  91  72  88 /  10  20  11  45
GREENWOOD     71  90  71  87 /  12  23  20  52

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

AEG/CME
Hazardous weather outlook, Jun 10, 2:29 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CDT WED JUN 10 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
229 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

CME

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 10, 6:28 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT WED JUN 10 2015

MSZ060-110000-
ADAMS MS-
628 PM CDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ADAMS COUNTY UNTIL
700 PM CDT...

AT 627 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER KINGSTON...OR 10 MILES SOUTHEAST OF NATCHEZ...MOVING NORTH AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CRANFIELD AROUND 700 PM CDT.

LAT...LON 3155 9143 3156 9116 3135 9119 3135 9121
      3137 9122 3137 9124 3136 9126 3136 9131
      3134 9135 3134 9137 3133 9140
TIME...MOT...LOC 2327Z 178DEG 9KT 3141 9130

DB
Local storm report, Jun 10, 6:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     3 S ETHEL               33.08N 89.46W
06/10/2015                   ATTALA             MS   LAW ENFORCEMENT

            ATTALA SHERIFFS OFFICE REPORTED A TREE DOWN ON COUNTY
            ROAD 52O7.

&&

19
Special weather statement, Jun 10, 6:41 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT WED JUN 10 2015

MSZ050-110015-
SCOTT MS-
641 PM CDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCOTT COUNTY UNTIL
715 PM CDT...

AT 641 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR STEELE...OR NEAR PROSPECT...MOVING WEST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARPERVILLE...STEELE...HILLSBORO AND MIDWAY AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SEBASTOPOL.

LAT...LON 3242 8954 3257 8961 3257 8932 3240 8932
TIME...MOT...LOC 2341Z 074DEG 7KT 3253 8936

DB
Local storm report, Jun 10, 6:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     1 S LARTO               31.36N 91.90W
06/10/2015  U0 MPH           CATAHOULA          LA   PUBLIC

            ONE TREE REPORTED DOWN NEAR ARGO.

&&

19
Special weather statement, Jun 10, 6:57 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT WED JUN 10 2015

MSZ043-048-049-110030-
HINDS MS-MADISON MS-RANKIN MS-
657 PM CDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...SOUTH CENTRAL
MADISON AND NORTHEASTERN HINDS COUNTIES UNTIL 730 PM CDT...

AT 657 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FLOWOOD...MOVING NORTH AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MADISON...RIDGELAND AND GLUCKSTADT AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3229 8998 3226 9019 3248 9030 3254 8998
TIME...MOT...LOC 2357Z 167DEG 7KT 3236 9011

BYB
Special weather statement, Jun 10, 7:06 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT WED JUN 10 2015

MSZ055-110045-
SIMPSON MS-
706 PM CDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SIMPSON COUNTY
UNTIL 745 PM CDT...

AT 706 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HARRISVILLE...OR NEAR PINOLA. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARRISVILLE AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BRAXTON AND D'LO.

LAT...LON 3189 9014 3190 9015 3204 9010 3204 8980
      3184 8995
TIME...MOT...LOC 0006Z 196DEG 3KT 3194 9003

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:00 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin45 min
Jun 10, 7:06 PM CDTSpecial Weather StatementJANSimpson39 min
Jun 10, 7:15 PM CDTSpecial Weather StatementJANScott30 min
Jun 10, 7:23 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Jun 10, 7:24 PM CDTSpecial Weather StatementJANSmith36 min
Jun 10, 7:36 PM CDTSevere Thunderstorm WarningJANSmith24 min
Jun 10, 7:57 PM CDTSevere Thunderstorm WarningJANHinds, Rankin48 min
Jun 10, 8:01 PM CDTSevere Thunderstorm WarningJANSmith44 min
Jun 10, 8:10 PM CDTSevere Thunderstorm WarningJANHinds37 min
Jun 10, 8:23 PM CDTFlash Flood WarningJANRankin3 hr
Jun 10, 8:36 PM CDTSpecial Weather StatementJANWarren24 min
Jun 10, 8:45 PM CDTSevere Thunderstorm WarningJANRankin31 min
Jun 10, 9:09 PM CDTSpecial Weather StatementJANWarren36 min
Jun 11, 1:21 PM CDTSpecial Weather StatementJANClay39 min
Jun 11, 1:52 PM CDTSpecial Weather StatementJANNoxubee38 min
Jun 11, 2:36 PM CDTSpecial Weather StatementJANLauderdale39 min
Jun 11, 2:47 PM CDTSpecial Weather StatementJANLincoln43 min
Jun 11, 2:58 PM CDTSpecial Weather StatementJANJones47 min
Jun 11, 3:23 PM CDTSpecial Weather StatementJANJasper37 min
Jun 11, 4:09 PM CDTSpecial Weather StatementJANMontgomery36 min
Jun 11, 4:10 PM CDTSpecial Weather StatementJANChoctaw35 min
Jun 11, 4:27 PM CDTSevere Thunderstorm WarningJANCovington, Smith33 min
Jun 11, 5:05 PM CDTSpecial Weather StatementJANLamar25 min
Jun 11, 5:49 PM CDTSpecial Weather StatementJANAttala26 min
Jun 11, 6:10 PM CDTSpecial Weather StatementJANSimpson35 min
Jun 11, 6:12 PM CDTSpecial Weather StatementJANLeake33 min
Jun 11, 6:32 PM CDTSpecial Weather StatementJANRankin28 min
Jun 11, 6:48 PM CDTSpecial Weather StatementJANRankin42 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.